# SDR SWAA2025122253276

- Difficulty date: December 16, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 44,450 hours, 20,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS ON EMERGENCY OVERHEAD LIGHT ROW 26 FELL OFF.  SECURED THE LENS,  OPS CHKD GOOD IAW AMM 33-51-00.
